• We are available for your help 24/7
  • Email: info@isindexing.com, submission@isindexing.com


Paper Details

Cutaneous Drug Eruption after COVID-19 Vaccination

Cutaneous Drug Eruption after COVID-19 Vaccination

Lauren Schwartzberg1*, Mike´l Muse2, Rene Bermudez2, Blair Harris2, Natalie Depcik-Smith2, Jonathan Crane2

Journal Title:Journal of Dermatology Research
Abstract


The SARS-CoV-2 virus is a highly transmissible virus that has infected millions of people globally over the past year. In the United States alone, over 400,000 deaths have been reported due to COVID-19 infection [1]. In order to prevent further spread and severe infection, the Food and Drug Administration (FDA) has authorized emergency use of the Moderna COVID-19 vaccine which has demonstrated an efficacy rate of 94.1% in preventing COVID-19 infection [2]. The current recommended administration schedule for the Moderna COVID-19 vaccine is a total of 2 doses, each given at an interval of 28 days apart. Despite its efficacy, adverse events and hypersensitivity reactions are still under evaluation with a few cases reported to date [3]. We report a case of a 40-year-old woman who exhibited a diffuse cutaneous eruption after receiving their first dose of the Moderna vaccine.